# SDR AALA201807039028

- Difficulty date: May 29, 2018
- Submitted: July 6, 2018
- Operation: Air carrier
- Aircraft: N813AW
- Make and model: Airbus A319-132
- Aircraft serial: 1223
- Aircraft time: 59,727 hours, 25,789 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Strut
- Part number: D5757032201100
- Part serial: 2890
- Condition: Corroded
- Location: Te Flap
- Part time: 43,360 hours, 29,432 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS IN BASE MAINTENANCE. CORROSION WAS FOUND ON HOUSING INTERCONNECTING STRUT LT WING, LOCATED AT WSTA 4862.  REPLACED INTERCONNECTING STRUT PER AMM 27-51-44-400-001-A.
